Skip to Main content Skip to Navigation
Journal articles

Fiabilité des systèmes gouvernés par des équations différentielles stochastiques

Abstract : We try to calculate probabilistic quantities choosen as measures of the reliability of Systems described by processes with small diffusion in the one dimensionnel case. The basic tool used here is the asymptotic expansions of W.K.B. type of the transition density and the density of the probability at time t of the studied processes.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03672697
Contributor : Hal Sorbonne Université Gestionnaire Connect in order to contact the contributor
Submitted on : Thursday, May 19, 2022 - 3:09:19 PM
Last modification on : Wednesday, May 25, 2022 - 3:42:42 AM

File

Pages de (1988-1989)-4.pdf
Explicit agreement for this submission

Identifiers

  • HAL Id : hal-03672697, version 1

Citation

B. Ksir. Fiabilité des systèmes gouvernés par des équations différentielles stochastiques. Annales de l'ISUP, Publications de l’Institut de Statistique de l’Université de Paris, 1988, XXXIII (1), pp.57-89. ⟨hal-03672697⟩

Share

Metrics

Record views

0

Files downloads

0